Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – W
Wake, Preston
Eisenstein Hecke algebras and conjectures in Iwasawa theory
Waldspurger, Jean-Loup
Représentations de réduction unipotente pour SO(2n+1), III: exemples de fronts d'onde
Walker, Aled
Gowers norms control diophantine inequalities
Walker, Mark
Adams operations on matrix factorizations
Walther, Uli
Resonance equals reducibility for A-hypergeometric systems
Walton, Chelsea
Actions of some pointed Hopf algebras on path algebras of quivers
Finite dimensional Hopf actions on algebraic quantizations
Poincar\'e--Birkhoff--Witt deformations of smash product algebras from Hopf actions on Koszul algebras
Wan, Daqing
T-adic exponential sums over finite fields
Wan, Xin
Families of nearly ordinary Eisenstein series on unitary groups
Iwasawa main conjecture for Rankin-Selberg p-adic L-functions
Wang, Julie
A subspace theorem for subvarieties
Ward, Thomas
Dynamics on abelian varieties in positive characteristic
Webster, Benjamin
On the definition of quantum Heisenberg category
Yangians and quantizations of slices in the affine Grassmannian
Weekes, Alex
Yangians and quantizations of slices in the affine Grassmannian
Welker, Volkmar
Lovász-Saks-Schrijver ideals and coordinate sections of determinantal varieties
Wendt, Matthias
Generically split octonion algebras and A^1-homotopy theory
Weyman, Jerzy
Local cohomology with support in generic determinantal ideals
Wicks, Elizabeth
Frobenius-Perron theory of endofunctors
Wiese, Gabor
Multiplicities of Galois representations of weight one
Williams, Edward
Dress induction and the Burnside quotient Green ring
Williams, Lauren
Network parametrizations for the Grassmannian
Wise, Jonathan
Moduli of morphisms of logarithmic schemes
Moduli of stable maps in genus one and logarithmic geometry II
Witaszek, Jakub
On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field
Witherspoon, Sarah
Erratum to "Finite generation of the cohomology of some skew group algebras"
Finite generation of the cohomology of some skew group algebras
Poincar\'e--Birkhoff--Witt deformations of smash product algebras from Hopf actions on Koszul algebras
Quantum differentiation and chain maps of bimodule complexes
Wong, Erick
The number of 2x2 integer matrices with a prescribed integer eigenvalue
Woo, Alexander
Governing singularities of symmetric orbit closures
Wood, Melanie
Mass formulas for local Galois representations and quotient singularities II: dualities and resolution of singularities
Mass formulas for local Galois representations to wreath products and cross products
On $\ell$-torsion in class groups of number fields
Parametrizing quartic algebras over an arbitrary base
Woolf, Matthew
Nef cones of Hilbert schemes of points on surfaces
Wu, Lei
Brody hyperbolicity of base spaces of certain families of varieties
Wüstholz, Gisbert
Polarization estimates for abelian varieties
Wüthrich, Christian
Self-points on elliptic curves
Wyser, Benjamin
Governing singularities of symmetric orbit closures